Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Quotients of Gaussian Primes

Stephan Ramon Garcia
The American Mathematical Monthly
Vol. 120, No. 9 (November 2013), pp. 851-853
DOI: 10.4169/amer.math.monthly.120.09.851
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.09.851
Page Count: 3

You can always find the topics here!

Topics: Quotients, Prime numbers, Number theory, Integers
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Quotients of Gaussian Primes
Preview not available

Abstract

Abstract It has been observed many times, both in the Monthly and elsewhere, that the set of all quotients of prime numbers is dense in the positive real numbers. In this short note we answer the related question: “Is the set of all quotients of Gaussian primes dense in the complex plane?”

Page Thumbnails